# SDR 20010207CW002

- Difficulty date: January 22, 2001
- Submitted: February 7, 2001
- Operation: General aviation
- Aircraft: N59905
- Make and model: Piper PA-31-350
- Aircraft serial: 317652135
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: BL68291013
- Part serial: J199901GR
- Condition: Loose
- Location: Magneto
- Component: Magneto, D6LN3200
- Component part number: BL68291013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GEAR AND SHAFT WERE FOUND LOOSE AND RETAINER WASHER WAS LOOSE AND RUBBING ON COIL FINGER.
